# SDR SWAA2023083195737

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 62,363 hours, 41,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE WAS PULLED OUT OF HOUSING ON ACCIDENT BY PROVO<[01] REINSTALLED ORIGINAL FWD SERVICE ESCAPE SLIDE PER MT 725-61-06.
